MathSciNet Relay Station
MathSciNet bibliographic data
MR1654577 60H10 (93E15)
Liu, Kai; Mao, Xuerong Exponential stability of non-linear stochastic evolution equations. Stochastic Process. Appl. 78 (1998), no. 2, 173–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement